# SDR BAQA092613

- Difficulty date: February 5, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 657 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 19A2772
- Condition: Intermittent
- Location: Vent Fan
- Part time: 657 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER INOPERATIVE, FAN ROTATES INTERMITTENTLY.  REPLACED WITH SERVICEABLE UNIT.  02/13/2004
